Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 4 October 2020

q-Bernoulli’s Equation

Salih Y. Arbab1 & Sami H. Altoum2

American Journal of Applied Sciences, Volume 17, Issue 1, pp. 214–217 · doi.org/10.3844/ajassp.2020.214.217

7,127 accesses3,654 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The work shows the q-deformation of Bernoulli’s equation, q-derivative and q-calculus are used to form a q-analogous of Bernoulli’s equation. We introduce the theorem of q-Bernoulli’s equation.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Arbab, S. Y. & Altoum, S. H. (2020). q-Bernoulli’s Equation. American Journal of Applied Sciences, 17(1), 214–217. https://doi.org/10.3844/ajassp.2020.214.217

Licence
CC BY 3.0
Issue
Volume 17, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
q-Bernoulli’s EquationAmerican Journal of Applied Sciences · Volume 17, Issue 1 · pp. 214–217 · CC BY 3.0Download